Volume 8,Issue 4,1988 Table of Contents

   
Other Issues:  
  

目录

Some Optimality Conditions for The CM -embedded Problem with the Euclidean Norm
  Z.Q.Xia,J.J.Strodiot and V.H.Nguven
  1988,8(4) [Abstract(812)]  [View PDF]
  
A note on the paper 《On the K?the problem and the nilpotent problem》
  Cai Chuanren and Fang Honjin
  1988,8(4):493-494 [Abstract(727)]  [View PDF]
  
Nearly Zero Boolean idempotent Matrices
  Jin Bai Kim and Chang Bum Kim
  1988,8(4):495-498 [Abstract(930)]  [View PDF]
  
矩阵正定性的进一步推广
  夏长富
  1988,8(4):499-504 [Abstract(820)]  [View PDF]
  
Dual ideals of BCK-algebras
  Meng Jie
  1988,8(4):505-511 [Abstract(827)]  [View PDF]
  
A Note on Young′s Integral Inequality
  L.C Hsu
  1988,8(4):512 [Abstract(729)]  [View PDF]
  
On Development of a Ky Fan Inequality of the Complementary A-G Type
  Chung-lie Wang
  1988,8(4):513-519 [Abstract(852)]  [View PDF]
  
中介逻辑命题演算系统的语言表达能力——完全性与闵氏距离不增性
  肖奚安,朱梧槚
  1988,8(4):520 [Abstract(754)]  [View PDF]
  
Score Vectors of t-reducible Tournaments
  Li Jiongsheng and Huang Guoxun
  1988,8(4):521-525 [Abstract(949)]  [View PDF]
  
A Generalized Principle of Inclusion-Exclusion and Its Applications
  Cao Rucheng
  1988,8(4):526-530 [Abstract(813)]  [View PDF]
  
Hamilton图与其特定生成子图的关系
  陈婵
  1988,8(4):531-534 [Abstract(766)]  [View PDF]
  
Fuzzy映象的重合度及重合定理
  张石生
  1988,8(4):535-541 [Abstract(726)]  [View PDF]
  
On the Existence of Harmonic Solutions of the Forced Lienard Equation
  Chen Xiudong,Li Jiaxu,Shi Naming and Jiang Tianlai
  1988,8(4):542 [Abstract(899)]  [View PDF]
  
广义函数的乘法
  程麟趾,李程宽
  1988,8(4):543-546 [Abstract(721)]  [View PDF]
  
多重Fourier级数的一类球形线性平均的饱和问题
  蒋迅
  1988,8(4):547-554 [Abstract(703)]  [View PDF]
  
关于A.Aziz的几个不等式的推广和彻底改进
  陈文平
  1988,8(4):555-557 [Abstract(679)]  [View PDF]
  
Second-Order Expansion for a Class of Quasidifferentiable Functions
  Z. Q. Xia
  1988,8(4):558 [Abstract(723)]  [View PDF]
  
The Existence of Periodic Solutions of Large-scale Discrete Systems under Structural Perturbations
  Wang Muqiu,Wang Lian and Cui Xuemei
  1988,8(4):559-566 [Abstract(834)]  [View PDF]
  
The Oscillation and Nonoscillation Theorems for A Class of General Second Order Functional Differential Equations
  Zhang Yushen
  1988,8(4):567-573 [Abstract(1067)]  [View PDF]
  
Severl Hypercomplex Functionals and It's Iterated Integral
  Xong Xijin
  1988,8(4):573-578 [Abstract(761)]  [View PDF]
  
A Free Boundary Problem for ODE Arising from Degenerate Parabolic Equations
  Yan Ziqian
  1988,8(4):579-587 [Abstract(745)]  [View PDF]
  
对《关于Sz′asz的一个问题》的意见
  刘强中
  1988,8(4):588 [Abstract(710)]  [View PDF]
  
关于Fourier级数L1收敛的Tauberian定理
  盛淑云
  1988,8(4):589-594 [Abstract(729)]  [View PDF]
  
用〔F,dn〕平均逼近周期函数
  施咸亮,陈全德
  1988,8(4):595-600 [Abstract(744)]  [View PDF]
  
A Note on "Non-independence and Uncorrelatedness"
  Y. Wu and Z. Liu
  1988,8(4):601-603 [Abstract(745)]  [View PDF]
  
导数具有正实部的函数类的子类
  杨定恭
  1988,8(4):604 [Abstract(729)]  [View PDF]
  
A New Algorithm for Constructing A Maximum Matching on a Graph
  Dai Yiqi
  1988,8(4):605-612 [Abstract(696)]  [View PDF]
  
Propositional Calculus System of Medium Logic(Ⅲ)
  Xiao Xian and Zhu Wujia
  1988,8(4):617-631 [Abstract(750)]  [View PDF]
  
对《ζ-半单环的结构》一文的注记
  张兆基
  1988,8(4):632-634 [Abstract(641)]  [View PDF]
  
关于Dirac分布的幂
  李程宽
  1988,8(4):635-636 [Abstract(707)]  [View PDF]
  
The Retrospect and Prospect for the Γ-rings
  Chen Weixin
  1988,8(4):637-642 [Abstract(1068)]  [View PDF]
  
A Class of Singular Integral Operators——Developments and Problems
  Shi Xian Liang
  1988,8(4):643-646 [Abstract(756)]  [View PDF]
  
A Note on "Several Theorems of Self-Conjugate Quaternions Matrices and Determinants"
  Yang Zhongpeng
  1988,8(4):647-648 [Abstract(751)]  [View PDF]
  
中介数学没有包括经典数学
  朱水林
  1988,8(4):649-650 [Abstract(1293)]  [View PDF]